# SDR SWAA2022021714458

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT; LOWER NOSE SKIN AT ACTUATOR ATTACH POINT IS CRACKED AT FASTENER. / REPAIRED CRACKED L/H WING #2 SLAT LOWER NOSE SKIN I/A/W B737-700 SRM 57-42-01-2R-8
